Relations between ß X / X and a Certain Subspace of ... X.
Mathematische Zeitschrift, Tome 156 (1977), pp. 187-204
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MZ_1977__156_172579,
author = {Jan van Mill},
title = {Relations between {\ss} {X} / {X} and a {Certain} {Subspace} of ... {X.}},
journal = {Mathematische Zeitschrift},
pages = {187--204},
year = {1977},
volume = {156},
zbl = {0343.54017},
url = {http://geodesic.mathdoc.fr/item/MZ_1977__156_172579/}
}
Jan van Mill. Relations between ß X / X and a Certain Subspace of ... X.. Mathematische Zeitschrift, Tome 156 (1977), pp. 187-204. http://geodesic.mathdoc.fr/item/MZ_1977__156_172579/